# SDR SWIA2019030145582

- Difficulty date: February 27, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 37,728 hours, 35,080 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM A WENT FROM 35% ON CLIMB OUT TO YELLOW DASHES, 0%, ON APPROACH AND LANDING. BOTH 1A AND 1B PUMPS WERE OPERATING DURING THE EVENT. (FLT 3130) FO: 02/28/2019 CLOSED REMOVED AND REPLACED LT ACMP, NR 1 PRESS MANIFOLD FILTER ELEMENT, RETURN MANIFOLD ELEMENT, NR 1 HYD DRAIN MANIFOLD FILER ELEMENTS IAW AMM. LEAK CHECK AND PRESSURE CHECK GOOD.
